# SDR DALA2016060104237

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 832-851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD/LOWER CORNER AT LT RING PAN BETWEEN BS 832 TO 851 IN CPAX, SM, ZONE: 201 CARD: 3. DAMAGE ARE WAS TRIMED OUT IAW SRM 56-20-02, FIG 202.  REPAIR PARTS WERE FABRICATED IAW SRM 50-20-02, FIG 202, REPAIR PARTS WERE INSTALLED IAW SRM 51-40-02 AND 51-40-05.  DIMENTIONS OF DAMAGE L=0.240".  EQUIPMENT: DIGITAL CALIPER EXP DATE: 02FEB17 N/C:1427.
